# SDR BKEA2016010400001

- Difficulty date: January 3, 2017
- Submitted: January 4, 2017
- Operation: General aviation
- Aircraft: N354CL
- Make and model: Lear 35LEAR
- Aircraft serial: 493
- Aircraft time: 19,530 hours, 15,393 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: False Activation
- Location: Anti-Skid System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHEN CONFIGURED FOR LANDING THE FAR LEFT (OUTBOARD) ANTI-SKID LIGHT COMES ON WHEN GEAR LOWERED. RAN CHECKLIST, RE-SET, AND LIGHT STAYED ON. TURNED OFF ANTI-SKID FOR LANDING.
